Topological conjugacy of cascades generated by gradient flows on the two-dimensional sphere

Tom 73 / 2000

Andrzej Bielecki Annales Polonici Mathematici 73 (2000), 37-57 DOI: 10.4064/ap-73-1-37-57

Streszczenie

This article presents a theorem about the topological conjugacy of a gradient dynamical system with a constant time step and the cascade generated by its Euler method. It is shown that on the two-dimensional sphere S² the gradient dynamical flow is, under some natural assumptions, correctly reproduced by the Euler method for a sufficiently small time step. This means that the time-map of the induced dynamical system is globally topologically conjugate to the discrete dynamical system obtained via the Euler method.

Autorzy

  • Andrzej Bielecki

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek